# SDR UIEA200600069

- Difficulty date: April 6, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29262
- Aircraft time: 25,621 hours, 4,182 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100149A
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL ON TAXI IN, E/E BAY.  AFTER DEBRIEF, STS EE CLNG SUP FAN APPEARED.  NIL STOCK.  ITEM TRANSFERRED TO DEFERRED DMI M06-032 PAGE 63427 PER MEL 21-58-06. CAT "C", PART ON ORDER.
